# SDR DALA2024022202515

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 IN REF. NRC 0284: CORROSION OUT OF LIMITS AT INTERCOSTAL ON STA 1400 TO STA 1420 BTW S-29L TO S-27L AT AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00284. INTERCOSTAL ON STA 1400 TO STA 1420 BTW S-29L TO S-27L AT AFT CARGO WAS REPLACED PER B757-200 SRM. (0210548)
